Dan Goreac
Dan Goreac
LAMA UMR8050, Université Gustave -Eiffel, France and University Shandong Weihai, China
Verified email at - Homepage
Cited by
Cited by
Stochastic optimal control and linear programming approach
R Buckdahn, D Goreac, M Quincampoix
Applied Mathematics & Optimization 63, 257-276, 2011
Optimal control of a SIR epidemic with ICU constraints and target objectives
F Avram, L Freddi, D Goreac
Applied Mathematics and Computation 418, 126816, 2022
Existence of asymptotic values for nonexpansive stochastic control systems
R Buckdahn, D Goreac, M Quincampoix
Applied Mathematics & Optimization 70 (1), 1-28, 2014
Approximate controllability for linear stochastic differential equations in infinite dimensions
D Goreac
Applied Mathematics and Optimization 60, 105-132, 2009
Viability, invariance and reachability for controlled piecewise deterministic markov processes associated to gene networks
D Goreac
ESAIM: Control, Optimisation and Calculus of Variations 18 (2), 401-426, 2012
Mayer and optimal stopping stochastic control problems with discontinuous cost
D Goreac, OS Serea
Journal of Mathematical Analysis and Applications 380 (1), 327-342, 2011
A Kalman-type condition for stochastic approximate controllability
D Goreac
Comptes Rendus Mathematique 346 (3-4), 183-188, 2008
Linearization techniques for See PDF-control problems
D Goreac, OS Serea
ESAIM: Control, Optimisation and Calculus of Variations 18 (3), 836-855, 2012
Linearization techniques for controlled piecewise deterministic Markov processes; application to Zubov’s method
D Goreac, OS Serea
Applied Mathematics & Optimization 66, 209-238, 2012
Regularity and stability for the semigroup of jump diffusions with state-dependent intensity
V Bally, D Goreac, V Rabiet
Discontinuous control problems for non-convex dynamics and near viability for singularly perturbed control systems
D Goreac, OS Serea
Nonlinear Analysis: Theory, Methods & Applications 73 (8), 2699-2713, 2010
SIR epidemics with state-dependent costs and ICU constraints: a Hamilton–Jacobi verification argument and dual LP algorithms
L Freddi, D Goreac, J Li, B Xu
Applied Mathematics & Optimization 86 (2), 23, 2022
On matrix-SIR Arino models with linear birth rate, loss of immunity, disease and vaccination fatalities, and their approximations
F Avram, R Adenane, L Basnarkov, G Bianchin, D Goreac, A Halanay
arXiv preprint arXiv:2112.03436, 2021
Algebraic invariance conditions in the study of approximate (null-) controllability of Markov switch processes
D Goreac, M Martinez
Mathematics of Control, Signals, and Systems 27 (4), 551-578, 2015
Controllability properties of linear mean-field stochastic systems
D Goreac
Stochastic analysis and applications 32 (2), 280-297, 2014
A note on the controllability of jump diffusions with linear coefficients
D Goreac
IMA Journal of Mathematical Control and Information 29 (3), 427-435, 2012
Optimality issues for a class of controlled singularly perturbed stochastic systems
D Goreac, OS Serea
Journal of Optimization Theory and Applications 168 (1), 22-52, 2016
Asymptotic control for a class of piecewise deterministic markov processes associated to temperate viruses
D Goreac
SIAM Journal on Control and Optimization 53 (4), 1860-1891, 2015
State-constrained porous media control systems with application to stabilization
I Ciotir, D Goreac, I Munteanu
Journal of Evolution Equations 23 (2), 25, 2023
A note on general Tauberian-type results for controlled stochastic dynamics
D Goreac
The system can't perform the operation now. Try again later.
Articles 1–20